# SDR CA060608008

- Difficulty date: June 6, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 10,540 hours
- Engine: Cfmint CFM567B22
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: 898052
- Part serial: W563575
- Condition: Leaking
- Location: Cockpit
- Part time: 7,450 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE A/C WAS AT CRUISE WHEN A HISSING SOUND WAS HEARD.  IT WAS DETERMINED TO BE LEAKAGE FROM THE PORTABLE FIRE EXTINGUISHER IN THE FLIGHT DECK.  THE HISS CHANGED TO A LOUD WHISTLE AS IT INCREASED.  THE CAPTAIN GRABBED THE TOP OF THE EXTINGUISHER AND TWISTED IT AND THE LEAK STOPPED.  THE EXTINGUISHER HAS BEEN RETRIEVED AND IS BEING SENT TO THE VENDOR FOR COMPLETE INVESTIGATION AND ANALYSIS.  ONCE THOSE RESULTS HAVE BEEN RECEIVED THEY WILL BE ADDED TO THIS POSTING.
